# SDR DALA2020032301985

- Difficulty date: March 23, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 2,361 hours, 1,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SERVICE DOOR EOAM BOTTLE PRESSURE IN YELLOW BAND. SERVICED R1 EOAM BOTTLE PRESSURE PER A220 - AMP 52-11. C/W RII INSP. SAFETY PIN REMOVED AND STOWED. (LP7014422)
